# SDR 02351324

- Difficulty date: December 17, 2002
- Submitted: December 19, 2002
- Operation: Air carrier
- Aircraft: N324UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41017
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: FU248
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During overnight maintenance, it was discovered that a section of emergency floor track lighting was inoperative.  Maintenance personnel removed and replaced a fuse in the emergency lighting power supply.  An operational check was satisfactory and the aircraft was returned to service.
